# SDR CHQA20140921294

- Difficulty date: September 21, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 31,796 hours, 28,756 cycles
- Engine: Rroyce AE3007A13
- Engine time: 28,186 hours, 23,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521699603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE LT OMEGA BEAM AT FRAME 20.  THE BEAM WAS REPLACED IAW 51-40-02.
